# SDR ASAA2023122547438

- Difficulty date: December 25, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 71,301 hours, 37,262 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 185A13713185A141
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION FOUND ON RIB AND CLEVIS FITTING AT ELEVATOR STA 176.64 CAUSED BY CRACKED BEAM. GROUNDED - YES. ACCOMPLISHED ASA EA 700-55EA-26434.
